Skip to Main content Skip to Navigation
Journal articles

Mathematical Applications to Reliability and Maintenance Problems in Engineering Systems

Document type :
Journal articles
Complete list of metadatas

https://hal-ecp.archives-ouvertes.fr/hal-01340418
Contributor : Yanfu Li <>
Submitted on : Friday, July 1, 2016 - 10:13:52 AM
Last modification on : Wednesday, July 15, 2020 - 10:00:02 AM

Links full text

Identifiers

Citation

Wenbin Wang, Philip Scarf, Shaomin Wu, Enrico Zio. Mathematical Applications to Reliability and Maintenance Problems in Engineering Systems. Mathematical Problems in Engineering, Hindawi Publishing Corporation, 2015, 2015, pp.1-2. ⟨10.1155/2015/629497⟩. ⟨hal-01340418⟩

Share

Metrics

Record views

113